# SDR GTIA2015073001607

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 19,966 hours, 9,217 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Part time: 31,545 hours, 15,016 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR FIRE DUE TO HYDRAULIC LEAK FROM NR 2 BRAKE. NR 1 AND NR 2 TIRE SUSTAINED HEAT DAMAGE.  LOWER GEAR TRUCK LINK AND HYD LINES WERE DAMAGED FROM NR 1 TIRE BURST. DETERMINED FLUID TO BE FROM FITTING ON BRAKE ASSY THAT CONNECTED TO QUICK DISCONNECT.  LEAK WAS FROM BASE OF FITTING TO BRAKE ASSEMBLY.  NR 1 AND NR 2 TIRE CAUGHT ON FIRE.  NR 1 TIRE BLEW OUT AND CAUSED DAMAGED TO SLAVE LINK AND LOWER OF GEAR TRUCK.  MINOR HEAT DAMGE DONE TO LOWER END OF LEG DOOR.  NO OTHER DAMAGE FOUND.  REPLACED ALL PARTS ASSOCIATED WITH THE DAMAGED AREA.  ALL REQUIRED INSPECTIONS FOR AFFECTED AREAS WERE PERFORMED.  ACFT RETURNED TO SERVICE. REF LP 42622-01 THROUGH 42640-01.
